# SDR AALA201805249030

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 54,343 hours, 26,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 98094
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK EMERGENCY LIGHT OVERHEAD PANEL INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK B5-23 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-53-00.
